# SDR UALA2009080302327

- Difficulty date: August 1, 2009
- Submitted: August 5, 2009
- Operation: Air carrier
- Aircraft: N794UA
- Make and model: Boeing 777222
- Aircraft serial: 26953
- Aircraft time: 53,091 hours, 7,742 cycles
- Engine: Pwa PW40903
- System (JASC): 3140 · Central Computers
- Part: Module
- Part number: 4075450903
- Part serial: 75
- Condition: Failed
- Location: Left Aims
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ACE MONITOR CHECK FAILED PER 3 SERVICE.  FOUND FAULTY MODULE.  REPLACED LEFT AIMS MODULE 1 AND LOADED SOFTWARE; MESSAGE CLEARED.
